Skip to content
IJAMS International Journal of Advanced Mathematical Sciences E-ISSN 2307-454X

Application of the SBA method to solving optimal control problem governed by systems of nonlinear partial differential equations

Abstract

In this article, we are interested in solving optimal control problemsgoverned by a system of nonlinear partial di¤erential equations by the itera-tive method SBA (combination of the Adomian method, successive approx-imations method and the principle of Picard )[17].This technique allows toreduce the problem of optimal control of the error function in a classical minimization problem.

Authors and Affiliations

  • Bakari Abbo
  • Youssouf Pare UFR/SEA, Université de Ouagadougou Burkina Faso
  • Bassono Francis
  • Marayi Choroma
  • Blaise Some

About this article

Download PDF

Author Biography

  • Youssouf Pare, UFR/SEA, Université de Ouagadougou Burkina Faso
    Dr PARE YOUSSOUF, Maitre-assistant UFR/SEA Universite de Ouagadougou

How to Cite

Abbo, B., Pare, Y., Francis, B., Choroma, M., & Some, B. (2013). Application of the SBA method to solving optimal control problem governed by systems of nonlinear partial differential equations. International Journal of Advanced Mathematical Sciences, 1(4), 180-184. https://doi.org/10.14419/ijams.v1i4.1274